# SDR SWAA2016093008309

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 18,340 hours, 10,780 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 115A21316
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER INBOARD FIXED TRAILING EDGE PANEL ASSEMBLY FORWARD SPLICE PLATE COMMON TO THE REAR SPAR UPPER CHORD CRACKED.  R&R CHORD PER EA.
